# SDR ASAA2023081144576

- Difficulty date: August 11, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 35,845 hours, 11,289 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Support
- Part number: 1276M84G15
- Condition: Excess Play
- Location: #2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE #2 ENGINE HAS SHORT TIME FAULT 75-20402, THE VSV POSITION SIGNALS DISAGREE. GROUNDED - YES. #2 ENGINE VSV "B" ACTUATOR BELL CRANK HAS EXCESSIVE PLAY. (R/H SIDE) REPLACED R/H VSV ACTUATOR BELLCRANK ASSY PER AMM 72-32-00-900-805. OPS TEST GOOD.
